# SDR TWRA97156

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND L1 BUSTLE LIGHT INOPERATIVE.  REMOVED AND REPLACED L1 BUSTLE LIGHT.  OPS CHECKED NORMAL PER MM 33-51-00, PAGE 501.  (X)
